# SDR ASAA2016081817945

- Difficulty date: August 18, 2016
- Submitted: September 8, 2016
- Operation: Air carrier
- Aircraft: N713AS
- Make and model: Boeing 737490
- Aircraft serial: 30161
- Aircraft time: 52,012 hours, 29,770 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: 6547952378
- Condition: Cracked
- Location: Bs 840
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR AFT END CROSSBEAM CRACKED.  ACFT GROUNDED.  REPAIRED IAW T/C AD20131312-400-52-16.
